| Model Number |
1898200T |
| Medical Device Problem Codes |
Overheating of Device (1437); Intermittent Energy Output (4025)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/29/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H3: product analysis found that the motor was stalling and grinding.Due to this pre-repair temperature test could not be performed to confirm overheating.Also found kinks in cable.Opening handpiece found housing and motor cable assembly heavily corroded.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that intra-op, the handpiece worked only a few seconds then stopped rotating during procedure.The handpiece also was getting very hot while using.There was no patient impact.
Event or Problem Description
Additional information received stated that another unit was set up to complete the procedure.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.